標題: 4-cycle group-divisible designs with two associate classes
作者: Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
公開日期: 1-Jul-2001
摘要: In this paper we investigate a partitioning problem, setting the existence problem for all group-divisible designs with first and second associates in which the blocks are 4-cycles.
URI: http://dx.doi.org/10.1017/S0963548301004734
http://hdl.handle.net/11536/29560
ISSN: 0963-5483
DOI: 10.1017/S0963548301004734
期刊: COMBINATORICS PROBABILITY & COMPUTING
Volume: 10
Issue: 4
起始頁: 317
結束頁: 343
Appears in Collections:Articles


Files in This Item:

  1. 000171781000004.pdf